# SDR F3LA2018072300372

- Difficulty date: July 22, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N307FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7472
- Aircraft time: 5,470 hours, 2,230 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANTS SMELLED A BURNING ODOR NEAR AFT GALLEY CIRCUIT BREAKER PANEL. REFERENCE TSM 24-00-00-810-823-A. NO DEFECTS OR SMELLS NOTED AT THIS TIME. AIRCRAFT OK TO CONTINUE.
